MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH 1.6MM NON-THREADED GUIDE WIRE TROCAR POINT 220MM; SCREW, FIXATION, BONE

SYNTHES PRODUKTIONS GMBH 1.6MM NON-THREADED GUIDE WIRE TROCAR POINT 220MM; SCREW, FIXATION, BONE
Model Number 02.226.001
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional device product code: hty.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown surgery, a cannulated stardrive screwdriver shaft was stripped along with the headless compression screw and five (5) non-threaded guide wires were bent prior to insertion.There was no surgical delay.It is unknown if the procedure was successfully completed.No patient consequence reported.This report is for one (1) 1.6mm non-threaded guide wire trocar point 220mm.This is report 6 of 6 for (b)(4).

Brand Name
1.6MM NON-THREADED GUIDE WIRE TROCAR POINT 220MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
dornacherstrasse 20
balsthal 4710
SZ  4710
MDR Report Key11127330
Report Number8030965-2021-00118
Device Sequence Number19758205
Product Code HWC
UDI-Device Identifier10886982057655
UDI-Public(01)10886982057655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.226.001
Device Catalogue Number02.226.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/06/2021
Patient Sequence Number1